# SDR QXEA200500292

- Difficulty date: February 23, 2005
- Submitted: February 25, 2005
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4061
- Aircraft time: 7,882 hours, 8,402 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: False Activation
- Location: Te Flaps
- Part time: 7,882 hours, 8,402 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAX - FLIGHT 2428 - THE FLAP POWER CAUTION LIGHT ILLUMINATED WHILE ON APPROACH AND THE CREW C/W THE CHECKLIST.  MAINTENANCE INSPECTED THE AIRCRAFT AND ACCOMPLISHED THE FLAP POWER NUISANCE CAUTION LIGHT RESET PROCEDURE.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
